... maybe it's caused by taking Lisinopril? I've been taking it for just over a year, coincidence?
You should talk to your Dr. If your leg is cramping up when you walk or exercise, it can be due to intermittant claudication which is cramping due to lack of oxygen in the muscle tissues. This is a symptom of poor blood flow in the area that is usually caused by plaque narrowing the arteries to the area. A doppler study will show if you have plaque build up in the arteries that may be causing this to happen.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 2 answers
Posted 20 Oct 2014 • 1 answer
Posted 28 Feb 2015 • 1 answer
My wife has sever leg cramps and muscles from taking potonics has any one found and remidies to hel?
Posted 23 Jul 2015 • 1 answer
Posted 17 Jun 2016 • 0 answers